# SDR B4VR20130823001

- Difficulty date: August 23, 2013
- Submitted: August 23, 2013
- Operation: General aviation
- Aircraft: N4402U
- Make and model: Piper PA-28-181
- Aircraft serial: 2843718
- Aircraft time: 56 hours, 30 cycles
- Engine: Lyc O360A4M
- Engine time: 56 hours, 30 cycles
- Propeller: Snsnch 76EM8
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Carburetor
- Part number: AV106102
- Part serial: AV1702314
- Condition: Corroded
- Location: Zone 200
- Part time: 56 hours, 56 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E, C

## Discrepancy

CARBURETOR HAS BEEN UNRELIABLE AND HAS CAUSED VARIOUS PROBLEMS SUCH AS ROUGH RUNNING ENGINE, IDLE SPEED OSCILLATION AND ENGINE STOPPAGE.  CORROSION WAS DISCOVERED AFTER DISSASEMBLY.
